| Model Number |
MMT-551LNAB |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.(b)(4).
Event or Problem Description
The customer reported via phone call that the insulin pump had buttons were less responsive.The customer¿s blood glucose was unknown at the time of incident.The customer also stated that up or down or act buttons were harder to press and sometimes has to press buttons twice.The customer stated that the piston delay at time when changing the reservoir.The insulin pump will not be returned for analysis.